MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. INFINITY ERCP SAMPLING DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. INFINITY ERCP SAMPLING DEVICE
Model Number 711653
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow up, the user facility reported the infinity ercp sampling device subject of the reported event was replaced during the procedure when the brush could not be deployed.A detached component was detected in the pancreatic duct during use of a replacement device.User facility personnel confirmed that the doctor was unsuccessful in retrieving the detached component.The infinity ercp sampling device subject of the reported event was returned for evaluation, which found kinks, bends and a crack in the catheter.These evaluation results are indicative of excess force while using the device.Contrary to the reported event, the fluoroscopic tip was present.Further evaluation of the device found that the radiopaque marker component was not present.On 6/28/2024, steris received medwatch mw5155992 that had been submitted by the user facility.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the fluoroscopic tip to their infinity ercp sampling device broke off inside the patient's pancreatic duct.A procedure delay was reported.No report of injury.

Brand Name
INFINITY ERCP SAMPLING DEVICE
Common Device Name
SAMPLING DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key19679760
Report Number1528319-2024-00054
Device Sequence Number20541987
Product Code FDX
UDI-Device Identifier00724995184049
UDI-Public00724995184049
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number711653
Device Catalogue Number711653
Device Lot Number6939885
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown